Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vaginal bleeding. Taking chantix. Smoking. Whats the reason for vaginal bleeding?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I am 26 year old female...been taking chantix for about 2 weeks and I have been having vaginal bleeding for going on 8 days. My first day of my last period was May 29th. My regular period is supposed to start today, and up until today, I haven't had any cramps or other menstrual pains. I don't know if I should remain on chantix. I don't have any health issues, aside from smoking. My periods have always been pretty regular.
Posted Sun, 15 Jul 2012 in Vaginal and Uterus Health
Answered by Dr. Raju A.T 5 hours later

Thanks for your query.

Chantix (Varenicline) does not have any expected side effects on the genital tract.

The cause of the bleeding in you could be due to some other problem which has to be worked on.Most often it could be due to hormonal imbalance .I suggest you to consult a gynaecologist for the same.

If Chantix is helping you to quit smoking then stopping it would be of no use to you.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor